# SDR AWXA200700487

- Difficulty date: March 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 66142101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED INTERCOSTAL SHEAR TIE CLIP, BS 294.5, S11L.  REPLACED INTERCOSTAL SHEAR TIE CLIP, BS 294.5, S11L IAW AWA ER 03-5312-0793-SS4.
